# SDR VNAA2019041111101

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 6,843 hours, 6,307 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW GOT A NOSE  WHEEL STEERING INOP MESSAGE AFTER LEAVING CLT AND DECIDED TO CONTINUE TO PNS. THEY ADVISED ATC IN PNS OF THE ISSUE BUT DIDN`T DELCARE AN EMERGENCY. ATC DECLARED FOR THEM AND HAD THE TRUCKS ROLLED. THE CABIN WAS NOT BRACED. MX RESET SYSTEM. OPS CHECK GOOD.
